# SDR USAA2011062700012

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 54,171 hours, 35,575 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC45FN1831S9
- Condition: Shorted
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1944 - DFW-CLT - FLIGHT CONTROL - CREW REPORTED THE FLAPS WOULD NOT EXTEND NORMALLY.  USED ALTERNATE METHOD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CONNECTOR D4325J SHORTED AT PIN 29 TO PIN 16.  REPLACED CONNECTOR D4532J IAW SWPM 20-61-11.  ALSO, REPLACED FLAP CONTROL CABLE TENSION SWITCH S816 IAW AMM 27-51-97.  STATISFACTORY OPS CHECKS ACCOMPLISHED.
